# SDR IXXA06SMN165S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Improper
- Location: L/E Slot
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT HAND INNER WING EXTENDED LEADING EDGE SLOT OUTER PLATING LOWER SIDE EXISTING REPAIR IMPROPER AT STATION XFS 341.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06245 DATE 05-22-06, SEMAN DRAWING NUMBER ED 4220 DATED 05-19-06. REMOVED EXISTING FASTENERS AS NEEDED TO REMOVE EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED DAMAGED AREA IAW SEMAN DRAWING NUMBER ED 4226. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, AND SKIN FILLERS IAW SEMAN DWG ED 4226. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1
